On the presentation of solutions of nonlinear differential-functional equations in the neighborhood of singular points
Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1628-1630
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_9_a25,
author = {G. P. Pelyukh},
title = {On the presentation of solutions of nonlinear differential-functional equations in the neighborhood of singular points},
journal = {Differencialʹnye uravneni\^a},
pages = {1628--1630},
year = {1986},
volume = {22},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_9_a25/}
}
TY - JOUR AU - G. P. Pelyukh TI - On the presentation of solutions of nonlinear differential-functional equations in the neighborhood of singular points JO - Differencialʹnye uravneniâ PY - 1986 SP - 1628 EP - 1630 VL - 22 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_9_a25/ LA - ru ID - DE_1986_22_9_a25 ER -
G. P. Pelyukh. On the presentation of solutions of nonlinear differential-functional equations in the neighborhood of singular points. Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1628-1630. http://geodesic.mathdoc.fr/item/DE_1986_22_9_a25/